# SDR MALA010220

- Difficulty date: February 20, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR SUPPORT FLANGE ON SEAT TRACK AT BL-0 STA 294 THRU STA 413.  REFER TO CELSIUS W/O 19347, TASK 1526.  MAINTENANCE REMOVED CORROSION AND CHECK LIMIT.  REMOVED CORROSION IAW 51-70-40 MATERIAL REMOVED IS OUT OF LIMITS IAW SRM 53-70-60.  REMOVED FWD CLIP IAW SRM 51-40-21, FABRICATED NEW ANGLE IAW SRM 51-20-20/30, ALODINED, PRIMED AND PAINTED IAW SRM 51-20-42/43.  INSTALLED IAW SRM 51-40-21/23.  REMAINING AREA WITHIN ALLOWABLE LIMIT REF SRM 53-70-60.
